# SDR J7SA2024060300401

- Difficulty date: May 12, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 10,092 hours, 6,968 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0373
- Condition: Faulted
- Location: Trim System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL340, PTRIM NML FAIL CAS ILLUMINATED. CREW RAN CHECKLIST AND HAND FLEW THE AIRCRAFT TO DESTINATION USING BACKUP TRIM. REPLACED FCE # 2. PERFORMED SPOILER RIGGING AND FOLLOW-ON OPS CHECKS. OPS CHECKED GOOD. WORK COMPLETED IEW EMB 505 AMM 27-03-01.
